Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Two families of stable bundles with the same spectrum


Author: A. P. Rao
Journal: Proc. Amer. Math. Soc. 109 (1990), 579-584
MSC: Primary 14F05
MathSciNet review: 1019280
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study stable rank two algebraic vector bundles on $ {{\mathbf{P}}^3}$ and show that the family of bundles with fixed Chern classes and spectrum may have more than one irreducible component. We also produce a component where the generic bundle has a monad with ghost terms which cannot be deformed away.


References [Enhancements On Off] (What's this?)

  • [B] W. Barth, Stable vector bundles on $ {{\mathbf{P}}_3}$, some experimental data, Astérisque 71-72 (1980), 205-218.
  • [B-E] W. Barth and G. Elencwajg, Concernant la cohomologie des fibrés algébriques stables sur $ {{\mathbf{P}}_n}({\mathbf{C}})$, Springer Lecture Notes, vol. 683 (1978), 1-24. MR 517517 (80f:14004)
  • [C] M. C. Chang, Stable rank 2 bundles on $ {{\mathbf{P}}^3}$ with $ {c_1} = 0,{c_2} = 4$ and $ \alpha = 1$, Math. Z. 184 (1983), 407-415. MR 716286 (85g:14022)
  • [E-1] L. Ein, Hilbert scheme of smooth space curves, Ann. Sci. Ècole Norm. Sup. 19 (1986), 469-478. MR 875083 (88c:14009)
  • [E-2] -, Generalised null correlation bundles, Nagoya Math. J. 111 (1988), 13-24. MR 961214 (89k:14024)
  • [H-1] R. Hartshorne, Algebraic geometry, Springer-Verlag, New York, 1977. MR 0463157 (57:3116)
  • [H-2] -, Stable reflexive sheaves II, Invent. Math. 66 (1982), 165-190. MR 652652 (83e:14012)
  • [H-R] R. Hartshorne and P. Rao, Spectra and monads of stable bundles, preprint.
  • [M] D. Mumford, Further pathologies in algebraic geometry, Amer. J. Math. 84 (1962), 642-648. MR 0148670 (26:6177)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14F05

Retrieve articles in all journals with MSC: 14F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1019280-0
PII: S 0002-9939(1990)1019280-0
Article copyright: © Copyright 1990 American Mathematical Society